# SDR R61A201208020400

- Difficulty date: August 2, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- Aircraft time: 10,796 hours, 6,925 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND CF3 RIGHT CENTER SEAT TRACK HAS CORROSION AT FR 85.  MX REMOVED AND REPLACED CF3 RIGHT CENTER SEAT TRACK IAW EMB 190 SRM 51-41-02, 51-43-01, 51-43-02, 51-41-01, 51-43-04, 51-23-06, 51-23-00.  P/N 170-86082-005.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
